Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 405671, 9 pages
http://dx.doi.org/10.1155/2014/405671
Research Article

An Aeromagnetic Compensation Algorithm for Aircraft Based on Fuzzy Adaptive Kalman Filter

College of Automation, Harbin Engineering University, Harbin 150001, China

Received 13 June 2014; Accepted 4 August 2014; Published 17 August 2014

Academic Editor: Weichao Sun

Copyright © 2014 Yao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yao Zhang, Yu-Xin Zhao, and Shuai Chang, “An Aeromagnetic Compensation Algorithm for Aircraft Based on Fuzzy Adaptive Kalman Filter,” Journal of Applied Mathematics, vol. 2014, Article ID 405671, 9 pages, 2014. doi:10.1155/2014/405671